# SDR CALA2025122312322

- Difficulty date: December 21, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N27267
- Make and model: Boeing 737-8
- Aircraft serial: 67522
- Aircraft time: 11,877 hours, 4,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE GAUGE IS IN THE RED ON THE L1 DOOR.   PERFORMED L1 DOOR SLIDE CYCLINDER CHECK IAW AMM TASK 25-66-01-200-801. FOUND PRESSURE WITHIN GREEN BAND, OK TO CONTINUE.
